MathSciNet Relay Station
MathSciNet bibliographic data
MR594144 58F14 (34-02 58F21 70K05)
Guckenheimer, John Dynamics of the van der Pol equation. IEEE Trans. Circuits and Systems 27 (1980), no. 11, 983–989.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement